# SDR SWAA2021021548402

- Difficulty date: February 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,361 hours, 23,909 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Condition: Dirty
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SEAT WILL NOT LOCK IN IN HORIZONTAL TRACK / REMOVED DEBRIS FROM SEAT LOCK PINS; OPS CK GOOD REF M/M 25-11-01
